Kodai Mathematical Journal

Deformations of a hyperbolic $3$-manifold not affecting its totally geodesic boundary

Michihiko Fujii

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 16, Number 3 (1993), 441-454.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039851

Digital Object Identifier
doi:10.2996/kmj/1138039851

Mathematical Reviews number (MathSciNet)
MR1243812

Zentralblatt MATH identifier
0809.52023

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Fujii, Michihiko. Deformations of a hyperbolic $3$-manifold not affecting its totally geodesic boundary. Kodai Math. J. 16 (1993), no. 3, 441--454. doi:10.2996/kmj/1138039851. https://projecteuclid.org/euclid.kmj/1138039851


Export citation

References

  • [1] R. BROOKS, Circle packings and co-compact extensions of Klemian groups, Invent. Math., 86 (1986), 461-469.
  • [2] M. FUJII, On totally geodesic boundaries of hyperbolic 3-manifolds, Kodai Math J., 15 (1992), 244-257
  • [3] M. KAPOVICH, Eisenstein series and Dehn surgery, Preprint
  • [4] W. D. NEUMANN AND A. W. REID, Rigidity of cusps in deformations of hyperboli 3-orbifolds, Preprint.
  • [5] W. P. THURSTON, The Geometry and Topology of 3-Manifolds, Lecture Notes, Princeton, Princeton University Press, 1978/79